Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Loosing the hair on my legs Michael D

Posted by Thrud on March 28, 2002, at 5:18:59

In reply to Loosing the hair on my legs, posted by Michael D on March 27, 2002, at 9:54:31

Hi Michael,

I agree with Bekka regarding the endocrine system. I took Propecia for (head) hairloss and it definitely worked: but I lost hair from my chest, legs etc. over a period of a few years. I became uncomfortable with that and gave it up. Propecia helps prevent the conversion of testosterone to DHT and alters the level of both.

I think hormones can both affect and be affected by disorders such as depression, anxiety etc. I recently tested low for testosterone and this may be why Propecia affected my body hair like it did (but you never know..)

Maybe you could discuss with your doc about getting a few basic hormone levels checked. They are pretty cheap tests and will give you and your doc a clearer picture of what's going on.

Thrud


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Thrud thread:100552
URL: http://www.dr-bob.org/babble/20020327/msgs/100689.html